# SDR AUS20010824

- Difficulty date: August 2, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Boeing 737-4Q8
- Engine: Cfmint CFM565A1
- System (JASC): 5241 · Galley Doors
- Part: Rod
- Part number: 18187323
- Condition: Damaged
- Location: Door Gate
- Component: Galley Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT REAR GALLEY DOOR (R2) LOWER GATE ACTUATING ROD BROKEN WHEN THE DOOR WAS IMPACTED BY A CATERING TRUCK.  MINOR SUPERFICIAL DAMAGE TO DOOR TRIM.
